# SDR DALA2016120509552

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 81,920 hours, 37,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNARMED LIGHT DAMAGED ON OVERHEAD PANEL.  R & R THE EMERGENCY LIGHT PANEL IAW AMM 33-14.  OPS CHECKED NORMAL.
